# SDR 08FDEA01630

- Difficulty date: April 25, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 74,463 hours, 30,363 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NCA60223
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK IN BALLMAT AREA SCALLOPS BROKEN AND SEVERAL GOUGES AT STA 755 TO STA 763 LBL 9.  DAMAGED SCALLOPS ON THE SEAT TRACK AT LBL 9 BS 755-763, FOUND TO BE OUT OF LIMITS REF SRM 53-70-00. REMOVED FLOOR PANELS TO GAIN ACCESS AT BS 615-890 LBL 9-28.  REMOVED THE SEAT TRACK FROM BS 725-755 LBL 9. SPLICED A NEW SECTION AT BS 755 IAW SRM 53-70-00 VOL I FIG I SHEET I.
